# SDR MWEA96256

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY CEILING LIGHTS, ROW 4 TO 9 INOP.  REPLACED CEILING BATTERY POWER SUPPLY, OPS CHECK GOOD.
